Mathematical Notes

, Volume 54, Issue 3, pp 881–889 | Cite as

Topological classification of Morse-Smale diffeomorphisms with finite set of heteroclinic trajectories on surfaces

  • V. Z. Grines
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Smale, “Differentiable dynamical systems,” Bull. Amer. Math. Soc.,73, No. 6, 113–185 (1967).Google Scholar
  2. 2.
    A. N. Bezdenezhnykh and V. Z. Grines, “Realization of gradient-like diffeomorphisms of two-dimensional manifolds,” in: N. F. Otrokov (ed.), Differential and Integral Equations [in Russian], Gor'kii Gos. Univ., Gor'kii (1985), pp. 33–37.Google Scholar
  3. 3.
    A. N. Bezdenezhnykh and V. Z. Grines, “Diffeomorphisms with orientable heteroclinic sets on two-dimensional manifolds,” in: E. A. Leontovich-Andronovoi (ed.), Methods of the Qualitative Theory of Differential Equations [in Russian], Gor'kii (1985), pp. 139–152.Google Scholar
  4. 4.
    A. N. Bezdenezhnykh and V. Z. Grines, “Dynamic properties and topological classification of gradient-like diffeomorphisms on two-dimensional manifolds, Part 1, in: E. A. Leontovich-Andronovoi (ed.), Methods of the Qualitative Theory of Differential Equations [in Russian], Gor'kii (1985), pp. 139–152; Part 2, ibid., (1987), pp. 24–32.Google Scholar
  5. 5.
    E. A. Borevich, “Conditions for topological equivalence of two-dimensional Morse-Smale diffeomorphisms,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 11, 12–17 (1980).Google Scholar
  6. 6.
    E. A. Borevich, “Conditions for topological equivalence of two-dimensional Morse-Smale diffeomorphisms,” Differents. Uravn.,17, No. 8, 1481–1482 (1981).Google Scholar
  7. 7.
    E. A. Borevich, “Topological equivalence of two-dimensional Morse-Smale diffeomorphisms,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 4, 3–6 (1984).Google Scholar
  8. 8.
    E. A. Borevich, “Two-dimensional Morse-Smale systems having oriented heteroclinic relations,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 9, 77–79 (1989).Google Scholar
  9. 9.
    Ya. L. Umanskii, “Necessary and sufficient conditions for the topological equivalence of three-dimensional Morse-Smale dynamical systems with a finite number of singular trajectories,” Mat. Sborn.,181, No. 2, 212–239 (1990).Google Scholar
  10. 10.
    J. Palis, “On Morse-Smale dynamical systems,” Topology,8, No. 4, 385–404 (1969).Google Scholar
  11. 11.
    M. Peixoto, “On the classification of flows on two-manifolds,” in: M. Peixoto (ed.), Dynamical Systems. Proc. Symp. held at the Univ. of Bahia, Salvador, Brasil, 1971, Academic Press, New York-London (1973), pp. 389–419.Google Scholar
  12. 12.
    J. Palis and S. Smale, “Structural stability theorems,” [Russian translation], Matematika,13, No. 2, 145–155 (1969).Google Scholar
  13. 13.
    V. S. Medvedev, “Behavior of trajectories of a cascade in a neighborhood of an invariant set,” Differents. Uravn.,13, 1192–1201 (1977).Google Scholar
  14. 14.
    S. Kh. Aranson and V. Z. Grines, “Cascades on surfaces,” in: Dynamical Systems 9. Itogi Nauki i Tekhniki. Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya,66, 148–187 (1991).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • V. Z. Grines
    • 1
  1. 1.Nizhegorod Agricultural InstituteUSSR

Personalised recommendations